# SDR KNNA200700005

- Difficulty date: December 16, 2006
- Submitted: January 14, 2007
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- Aircraft time: 44,660 hours, 38,131 cycles
- Engine: Pwa JT8D9
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6549914
- Part serial: 1258
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED REINFORCING CLIP ON STRINGER 27-L, BS 1016.  COMPLIED ACO 0653125, REPLACE CORRODED PRODUCTION SPLICE.
